eyes my "Blurry" vision hasn't went away

Posted by cmcclure @cmcclure, Tue, Jan 29 5:57pm

12/2017 my eyes were great fantastic now year later taking the big three for 14 months now I have shitty blurred vision and eye doctor examined me and said it is just old age you need glasses ( this is at the same VA that took three plus months to dx the MAC. during that time stomach pain was caused dialtion of aorta and needed open heart surgery for ascending aorta- there was nothing wrong with me it was in my head which I accepted- after digital exam i was told i had syphilis, gonorrhea and cellulitis my GF loved that one- put in isolation due to Hemoptysis,200ml one cough told I just had pneumonia and AFB was neg then frantic call to me at 8 am pronto time three weeks later told hey you got TB and by the way probably HIV GF loved that one too . So yeah im picking bones
WTH soooooooooooooooo need info to confirm blurry vision caused by drugs Mac TB and additional special testing to confirm it not JUST aging but connected to use of drugs and or infection itself. i have the regular ethambutol stuff and some ramfipin but i need something real juicy like there is no definitive testing that 100% confirms nor denies injury to the eyes. also if people are going to court to prove they got this outside their home i just set president at hearing in August that yeah it passed thru the environment from one patient to another. so to recap looking for support for manifestations of eye irregularities causes by TB and or its treatment. Thank you all signed dude whos name starts with licensed Dr. and ends with licensed nurse…..

@cmcclure…You have had a frightening journey with so many diagnoses. I'm assuming VA means Veteran's Admin. Hospital and you are stuck with the care they provide. If it is permissible and you can afford it, I would suggest a comprehensive exam at Mayo or Denver's national Jewish hospital. There may be another specialty hospital studying TB that can help you sort things out. As for blurry vision, my infectious disease DR insisted on monthly eye exams with a specialist while I took ethambutal in case I got blurry vision or color blindness. Some ethambutal patients develop blindness, so it is time for you to get second opinions. You are in our thoughts. Getting angry at the care you have been given is a great motivator for seeking new doctors.We wish you better times ahead.

@mcclure Ethambutol can cause blindness in some people. Ask to have that med switched to something different. You told me your age in a pm. I believe you are too young for them to chock it up to old age. You are more than a few years younger than me, and I am young. (60) 😊

Thank yoiu

Hi, so sorry to hear all you're going through..I was on the triple drug combo for over 2 years…at the end I was losing my vision. It started with blurriness and progressed to pulsating blind spots. I could watch a bird in flight..see it…lose it..and see it again. That sort of thing. Regular eye Dr. checked optic nerve…said everything looks normal..was not normal!! I stopped taking the drugs.. Went to another eye Dr. at UAB Eye Hospital..she at least listened to me and sent me to a Neuro-Ophthalmologist. After more testing that could not SHOW that is was due to the drug…she told me it was most likely the drug. That was enough for me. Bottom line…these are harsh drugs and hard to take for long periods. You have to be the one to say I cant take these anymore!!!! Thankfully my vision has come back to generally what a 67 yr. old woman would have…so we're OK..

@gaylewroc

Hi, so sorry to hear all you're going through..I was on the triple drug combo for over 2 years…at the end I was losing my vision. It started with blurriness and progressed to pulsating blind spots. I could watch a bird in flight..see it…lose it..and see it again. That sort of thing. Regular eye Dr. checked optic nerve…said everything looks normal..was not normal!! I stopped taking the drugs.. Went to another eye Dr. at UAB Eye Hospital..she at least listened to me and sent me to a Neuro-Ophthalmologist. After more testing that could not SHOW that is was due to the drug…she told me it was most likely the drug. That was enough for me. Bottom line…these are harsh drugs and hard to take for long periods. You have to be the one to say I cant take these anymore!!!! Thankfully my vision has come back to generally what a 67 yr. old woman would have…so we're OK..

Jump to this post

@gaylewroc

I also started having pulsing vision disturbances in the upper left area of my left eye. My infectious disease doctor said it was definitely from the Ethambutol and my eye doctor said it wasn't. I was taken off the Ethambutol and my vision did come back slowly after about two months.

Please login or register to post a reply.